A mathematical theory of the mechanical behavior of continuous media. (English) Zbl 0083.39303

Full Text: DOI


[1] Cotter, B., Tensors associated with time-dependent stress, Quart. Appl. Math., 13, 177-182, (1955) · Zbl 0065.39603
[2] Ehresmann, C.: Introduction à la théorie des structures infinitésimales et des pseudo-groupes de Lie. Colloques internationaux du centre national de la recherche scientifique. Géométríe différentielle, 97-110. Paris 1953.
[3] Green, A. E., Simple extension of a hypo-elastic body of grade zero, J. Rational Mech. Anal., 5, 637-642, (1956) · Zbl 0070.41707
[4] Green, A. E., The mechanics of non-linear materials with memory, Arch. Rational Mech. Anal., 1, 1-34, (1957) · Zbl 0079.17602
[5] Noll, W., On the continuity of the solid and fluid states, J. Rational Mech. Anal., 4, 3-81, (1955) · Zbl 0064.42001
[6] Noll, W.: The foundations of classical mechanics in the light of recent advances in continuum mechanics. Proceedings of the Berkeley Symposium on the Axiomatic Method, 1958.
[7] Noll, W.: On the foundations of the mechanics of continuous media. Carnegie Institute of Technology, Technical Report no. 17, Air Force Office of Scientific Research, 1957.
[8] Rivlin, R. S., Stress-deformation relations for isotropic materials, J. Rational Mech. Anal., 4, 323-425, (1955) · Zbl 0064.42004
[9] Rivlin, R. S., Further remarks on stress-deformation relations for isotropic materials, J. Rational Mech. Anal., 4, 681-702, (1955) · Zbl 0064.42101
[10] Rivlin, R. S., Solution of some problems in the exact theory of viscoelasticity, J. Rational Mech. Anal., 5, 179-188, (1956) · Zbl 0070.19703
[11] Toupin, R. A., World invariant kinematics, Arch. Rational Mech. Anal., 1, 181-211, (1958) · Zbl 0082.20902
[12] Truesdell, C., The mechanical foundations of elasticity and fluid dynamics, J. Rational Mech. Anal., 1, 125-300, (1952) · Zbl 0046.17306
[13] Truesdell, C., Hypo-elasticity, J. Rational Mech. Anal., 4, 83-133, (1955) · Zbl 0064.42002
[14] Truesdell, C., Hypo-elastic shear, J. Appl. Physics, 27, 441-447, (1956)
[15] Zaremba, S.: Sur une forme perfectionnée de la théorie de la relaxation. Bull. Int. Acad. Sci. Cracovie 1903, 594-614.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.